{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,2]],"date-time":"2025-08-02T18:38:10Z","timestamp":1754159890692,"version":"3.41.2"},"reference-count":4,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,7,25]]},"DOI":"10.7759\/cureus.88770","type":"journal-article","created":{"date-parts":[[2025,7,26]],"date-time":"2025-07-26T02:19:50Z","timestamp":1753496390000},"source":"Crossref","is-referenced-by-count":0,"title":["All Twenty Nails Affected: Aripiprazole-Induced Photo-Onycholysis in an 11-Year-Old Boy"],"prefix":"10.7759","author":[{"given":"Brian A","family":"Moreno","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Christopher","family":"Kowalczyk","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Martin","family":"Zaiac","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ana","family":"Duarte","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.15151","article-title":"Photoonycholysis: new findings","volume":"33","author":"Baran R","year":"2019","unstructured":"Baran R, Mascaro JM, Aguilera P. Photoonycholysis: new findings. J Eur Acad Dermatol Venereol. 2019, 33:56-62. 10.1111\/jdv.15151","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.2165\/00002018-199921030-00004","article-title":"Drug-induced nail disorders: incidence, management and prognosis","volume":"21","author":"Piraccini BM","year":"1999","unstructured":"Piraccini BM, Tosti A. Drug-induced nail disorders: incidence, management and prognosis. Drug Saf. 1999, 21:187-201. 10.2165\/00002018-199921030-00004","journal-title":"Drug Saf"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.clindermatol.2013.06.013","article-title":"Drug-related nail disease","volume":"31","author":"Piraccini BM","year":"2013","unstructured":"Piraccini BM, Alessandrini A. Drug-related nail disease. Clin Dermatol. 2013, 31:618-626. 10.1016\/j.clindermatol.2013.06.013","journal-title":"Clin Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1097\/JCP.0b013e318166c50a","article-title":"Photo-onycholysis caused by olanzapine and aripiprazole","volume":"28","author":"Gregoriou S","year":"2008","unstructured":"Gregoriou S, Karagiorga T, Stratigos A, Volonakis K, Kontochristopoulos G, Rigopoulos D. Photo-onycholysis caused by olanzapine and aripiprazole. J Clin Psychopharmacol. 2008, 28:219-220. 10.1097\/JCP.0b013e318166c50a","journal-title":"J Clin Psychopharmacol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/387968-all-twenty-nails-affected-aripiprazole-induced-photo-onycholysis-in-an-11-year-old-boy","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,7,26]],"date-time":"2025-07-26T02:19:51Z","timestamp":1753496391000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/387968-all-twenty-nails-affected-aripiprazole-induced-photo-onycholysis-in-an-11-year-old-boy"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,7,25]]},"references-count":4,"URL":"https:\/\/doi.org\/10.7759\/cureus.88770","relation":{},"ISSN":["2168-8184"],"issn-type":[{"type":"print","value":"2168-8184"}],"subject":[],"published":{"date-parts":[[2025,7,25]]}}}